MAUDE Adverse Event Report: MEDIVATORS INC. RAPICIDE PA HIGH-LEVEL DISINFECTANT

MEDIVATORS INC. RAPICIDE PA HIGH-LEVEL DISINFECTANT
Model Number ML02-0117
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Eye Irritation (4803)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the user flushed their eyes with water for at least 15 minutes, then was reported to be "not experiencing symptoms." multiple attempts were made to obtain additional information from the user facility; however, no additional information was provided.The rapicide labeling states, "wear protective gloves/eye protection/face protection.If in eyes: rinse cautiously with water for several minutes.Remove contact lenses, if present and easy to do.Continue rinsing.Immediately call a poison center/doctor." udi related data clarification - the lot number are unknown; therefore, the production identifiers were not included in the mdr.No additional issues have been reported.
 
Event or Problem Description
The user facility reported via chemtrec report that an employee's eyes were exposed to rapicide pa high-level disinfectant.Chemtrec offered medical assistance, and a copy of the safety data sheet.

Brand Name
RAPICIDE PA HIGH-LEVEL DISINFECTANT
Common Device Name
RAPICIDE PA HIGH-LEVEL DISINFECTANT
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key21953904
Report Number2150060-2025-00013
Device Sequence Number8553600
Product Code FEB
UDI-Device Identifier00677964063619
UDI-Public(01)00677964063619
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K082988
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberML02-0117
Device Catalogue NumberML020117
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Initial Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown